# SDR AWXA200601038

- Difficulty date: June 15, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 6546431280SP
- Part serial: BN786
- Condition: Chafed
- Location: T/E Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - NR 5926544 - DURING C-15 CHECK DISCOVERED A DOUBLER ON THE R/H OUTBOARD FOREFLAP 95"  FROM THE INBOARD END, CHAFFED.  MAINTENANCE REMOVED CHAFED DOUBLER ON UPPER SURFACE OF R/H OUTBOARD FOREFLAP 95" FROM INBOARD END AND BONDED FABRICATED DOUBLER TO R/H OUTBOARD FOREFLAP IAW B737-300 SRM 51-70-10-2R REPAIR 4, FIG 201
